Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: E
Number of items: 1.


Esfahani, Alireza ORCID: 0000-0002-2100-1569, Mantas, Georgios ORCID: 0000-0002-8074-0417, Rodriguez, Jonathan and Neves, José Carlos (2016) An efficient homomorphic MAC-based scheme against data and tag pollution attacks in network coding-enabled wireless networks. International Journal of Information Security, 16 (6). pp. 627-639. ISSN 1615-5262 (Print), 1615-5270 (Online) (doi:

This list was generated on Tue Mar 28 18:37:18 2023 UTC.